# SDR YENA2024100101321

- Difficulty date: September 25, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 103
- Aircraft time: 44,561 hours, 29,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION (CPCP FINDING): CORROSION ON LOWER SILL OF DOOR CUTOUT STRUCTURE AT AFT CARGO COMPARTMENT.  CORROSION ON FINGER PLATE OF DOOR CUTOUT STRUCTURE AT AFT CARGO COMPARTMENT WAS REMOVED AND EVALUATED OUT LIMITS THEREFORE WAS REPLACED PER EMB 190 SRM 51-12-01, SRM 51-10-- 03, SRM 53-23-11/AD53,SRM 51-43-03 AND SRM 51-43-04.
